# SDR UALA2010111904279

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 47,047 hours, 5,630 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14L EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED GOOD.
